en
Scientific article
Open access
English

Analysis of the Parallel Schwarz Method for Growing Chains of Fixed-Sized Subdomains: Part I

Published inSIAM journal on numerical analysis, vol. 55, no. 3, p. 1330-1356
Publication date2017-01
Citation (ISO format)
CIARAMELLA, G., GANDER, Martin Jakob. Analysis of the Parallel Schwarz Method for Growing Chains of Fixed-Sized Subdomains: Part I. In: SIAM journal on numerical analysis, 2017, vol. 55, n° 3, p. 1330–1356. doi: 10.1137/16M1065215
Main files (1)
Article (Published version)
accessLevelPublic
Identifiers
ISSN of the journal0036-1429
10views
4downloads

Technical informations

Creation07/26/2023 12:09:09 PM
First validation07/26/2023 12:34:27 PM
Update time07/26/2023 12:34:27 PM
Status update07/26/2023 12:34:27 PM
Last indexation01/18/2024 12:28:54 AM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack